# SDR CA150813008

- Difficulty date: August 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 7,231 hours
- Engine: Allsn 250C30P
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23070613
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING THE PILOT REPORTED AN UNCOMMENTED SURGE OF 10 PERCENT TORQUE, AND A SLIGHT YAW.  THE SURGE DID NOT IMPEAD LANDING OF THE ACFT, OR EXCEED ANY PARAMETERS. ONCE THE ACFT LANDED THE ENGINE WOULD NOT STABLIZE, AND CONTINUED TO SLIGHTLY SURGE UNTILL SHUTDOWN.   ENGINE MANUFACTURES TROUBLESHOOTING CHARTS LEAD MAINTENANCE ENGINEERS TO REPLACING THE FUEL CONTROL UNIT, THEREFORE RECTIFYING THE DEFECT.   THE FUEL CONTROL UNIT HAD 360.9 HRS REMAINING BEFORE O/H WAS DUE. THE UNSERVICEABLE FUEL CONTROL UNIT WAS RETURNED TO ENGINE SHOP, AND A TEARDOWN REPORT WAS REQUESTED.
